# SDR TRAX200700185

- Difficulty date: February 6, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 12,238 hours, 10,331 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

REFER TO AFDL 322776 ITEM 2 FLAP FAIL AT O DEG.  EMERGENCY DECLARED.
